# SDR YENA20130714142

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 30,583 hours, 10,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK, FOUND ROW 25 SEAT EMERGENCY WHITE LIGHT INOPERATIVE.  FOUND CONNECTOR  PIN LOOSE FROM WIRE. CRIMPED NEW PIN IAW ESPM 20-44-00.  OPS CHECKED OK.
